# SDR FDEA200902200604

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460 INCH HOLES AT MAIN CARGO DOOR LOWER JAMB NR 4 SUPPORT FITTING AT HOLES A, B, C AND D.  REMOVED AND REPLACED REFER TO EA 1-5310-127432.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
